Taiwanese Journal of Mathematics

An Extension of a Generalized Equilibrium Problem

Sangho Kum and Mu-Ming Wong

Full-text: Open access

Abstract

In this note, we consider a multi-valued version of a generalized system (GS) called the multi-valued generalized system (MGS). Using the Fan-Browder fixed point theorem and Brouwer’s fixed point theorem as basic tools, we provide existence theorems on (MGS) with and without monotonicity, respectively.

Article information

Source
Taiwanese J. Math., Volume 15, Number 4 (2011), 1667-1675.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500406371

Digital Object Identifier
doi:10.11650/twjm/1500406371

Mathematical Reviews number (MathSciNet)
MR2848981

Zentralblatt MATH identifier
1239.49009

Subjects
Primary: 49J40: Variational methods including variational inequalities [See also 47J20] 47H10: Fixed-point theorems [See also 37C25, 54H25, 55M20, 58C30] 54H25: Fixed-point and coincidence theorems [See also 47H10, 55M20]

Keywords
equilibrium problem vector variational inequality generalized system pseudomonotonicity

Citation

Kum, Sangho; Wong, Mu-Ming. An Extension of a Generalized Equilibrium Problem. Taiwanese J. Math. 15 (2011), no. 4, 1667--1675. doi:10.11650/twjm/1500406371. https://projecteuclid.org/euclid.twjm/1500406371


Export citation

References

  • \item[1.] E. Blume and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student, 63 (1994), 123-145.
  • \item[2.] Q. H. Ansari, L. J. Lin and L. B. Su, Systems of simultaneous generalized vector quasiequilibrium problems and their applications, Journal of Optimization Theory and Applications, 127 (2005), 27-44.
  • \item[3.] I. V. Konnov and J. C. Yao, On the generalized vector variational inequalities, Journal of Mathematical Analysis and Applications, 206 (1997), 42-58.
  • \item[4.] I. V. Konnov and J. C. Yao, Existence of solutions for generalized vector equilibrium problems, Journal of Mathematical Analysis and Applications, 233 (1999), 328-335.
  • \item[5.] Q. H. Ansari and J. C. Yao, An existence result for the generalized vector equilibrium problems, Applied Mathematics Letters, 12 (1999), 53-56.
  • \item[6.] Q. H. Ansari, S. Schaible and J. C. Yao, The system of vector equilibrium problems and its applications, Journal of Optimization Theory and Applications, 107(3) (2000), 547-557.
  • \item[7.] Q. H. Ansari, I. V. Konnov and J. C. Yao, Existence of solutions and variational principles for vector equilibrium problems, Journal of Optimization Theory and Applications, 110(3) (2001), 481-492.
  • \item[8.] Q. H. Ansari, I. V. Konnov and J. C. Yao, Characterizations of solutions for vector equilibrium problems, Journal of Optimization Theory and Applications, 113(3) (2002), 435-447.
  • \item[9.] Q. H. Ansari, I. V. Konnov and J. C. Yao, On generalized vector equilibrium problems, Nonlinear Analysis, 47 (2001), 543-554.
  • \item[10.] Q. H. Ansari, S. Schaible and J. C. Yao, System of generalized vector equilibrium problems with applications, Journal of Global Optimization, 22 (2002), 3-16.
  • \item[11.] O. Chadli, N. C. Wong and J. C. Yao, Equilibrium problems with applications to eigenvalue problems, Journal of Optimization Theory and Applications, 117(2) (2003), 245-266.
  • \item[12.] O. Chadli, S. Schaible and J. C. Yao, Regularized equilibrium problems with an application to noncoercive hemivariational inequalities, Journal of Optimization Theory and Applications, 121 (2004), 571-596.
  • \item[13.] O. Chadli, Z. H. Liu and J. C. Yao, Applications of Equilibrium Problems to a Class of Noncoercive Variational Inequalities, Journal of Optimization Theory and Applications, 132 (2007), 89-110.
  • \item[14.] L. C. Zeng, S. Y. Wu and J. C. Yao, Generalized KKM Theorem with Applications to Generalized Minimax Inequalities and Generalized Equilibrium Problems, Taiwanese Journal of Mathematics, 10 (2006), 1497-1514.
  • \item[15.] K. Kimura and J. C. Yao, Sensitivity Analysis of Vector Equilibrium Problems, Taiwanese Journal of Mathematics, 12 (2008), 649-669.
  • \item[16.] B. T. Kien, N. C. Wong and J. C. Yao, Generalized Vector Variational Inequalities with Star-Pseudomonotone and Discontinuous Operators, Nonlinear Analysis Series A: Theory, Methods & Applications, 68 (2008), 2859-2871.
  • \item[17.] K. Kimura and J. C. Yao, Sensitivity analysis of solution mappings of parametric generalized quasi vector equilibrium problems, Taiwanese Journal of Mathematics, 12 (2008), 2233-2268.
  • \item[18.] L. C. Ceng, S. Schaible and J. C. Yao, Existence of Solutions for Generalized Vector Variational-like Inequalities, Journal of Optimization Theory and Applications, 137 (2008), 121-133.
  • \item[19.] X. H. Gong and J. C. Yao, Lower Semicontinuity of the Set of Efficient Solutions for Generalized Systems, Journal of Optimization Theory an Applications, 138 (2008), 197-205.
  • \item[20.] L. C. Ceng, G. Y. Chen, X. X. Huang and J. C. Yao, Existence Theorems for Generalized Vector Variational Inequalities with Pseudomonotonicity and Their Applications, Taiwanese Journal of Mathematics, 12 (2008), 151-172.
  • \item[21.] J. W. Peng and J. C. Yao, Some new iterative algorithms for generalized mixed equilibrium problems with strict pseudo-contractions and monotone mappings, Taiwanese Journal of Mathematics, 13 (2009), 1537-1582.
  • \item[22.] L. Q. Anh, P. Q. Khanh, D. T. M. Van and J. C. Yao, Well-posedness for vector quasiequilibria, Taiwanese Journal of Mathematics, 13 (2009), 713-737.
  • \item[23.] K. R. Kazmi and S. A. Khan, Existence of solutions to a generalized system, Journal of Optimization Theory and Applications, 142 (2009), 355-361.
  • \item[24.] Y.-P. Fang and N.-J. Huang, Strong vector variational inequalities in Banach spaces, Applied Mathematics Letters, 19 (2006), 362-368.
  • \item[25.] K. Fan, A Generalization of Tychonoff's Fixed Point Theorem, Math. Ann., 142 (1961), 305-310.
  • \item[26.] F. E. Browder, The Fixed-Point Theory of Multivalued Mappings in Topological Vector Space, Math. Ann., 177 (1968), 283-301.
  • \item[27.] S. H. Kum, A Generalization of Generalized Quasi-Variational Inequalities, Journal of Mathematical Analysis and Applications, 182 (1994), 158-164.
  • \item[28.] G. M. Lee and S. H. Kum, On implicit vector variational inequalities, Journal of Optimization Theory and Applications, 104 (2000), 409-425.